# SDR F3LA200200313

- Difficulty date: October 4, 2002
- Submitted: October 8, 2002
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- Aircraft time: 55,067 hours, 31,976 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Loose
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED RT WING INBD TE PLATE LOOSE FASTENERS ON MID FLAP.  FABRICATED AND INSTALLED REPLACEMENT ANGLE PER SRM 51-30-01, FIGURE 7 AND 51-40-02.
